# SDR SWAA2023021088158

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241WF CRACKED AROUND FASTENER HOLE. (18-042)<[01] REPAIRED DISCREPANCY ON MAIN CABIN FLOOR PANEL 241WF ON NON ROUTINE #8706529 COPY ATTACHED;[02] CORRECTION STEP 1 REPAIRED DISCREPANCY ON MAIN CABIN FLOOR PANEL 241WF ON CUSTOMER BAR CODE TTG8Q00H2540;[03] REPAIRED DISCREPANCY ON MAIN CABIN FLOOR PANEL 241WF ON CUSTOMER BAR CODE TTG8Q00H2540
